Journal article icon

Journal article

SCHUR ALGEBRAS OF FINITE-TYPE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/qmath/44.1.17

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
QUARTERLY JOURNAL OF MATHEMATICS
Volume:
44
Issue:
173
Pages:
17-41
Publication date:
1993-03-05
DOI:
EISSN:
1464-3847
ISSN:
0033-5606
URN:
uuid:987a7ebe-40dc-4c02-a53f-735bef1bce9a
Source identifiers:
11659
Local pid:
pubs:11659

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP